Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Limits of Continued Fractions and Nested Radicals
Author

Victor Adamchik
Organization: Carnegie-Mellon University
Department: Computer Science
Journal / Anthology

The Mathematica Journal
Year: 1992
Volume: 2
Issue: 2
Page range: 54-57
Description

We discuss the problem of finding limits of convergent continued fractions and nested radicals in Mathematica and show how to extend the Limit function to some classes of nested radicals.
Subject

*Mathematics > Number Theory
URL

http://www.mathematica-journal.com/issue/v2i2/